RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Bochner, Salomon

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:476
Abstract pages:25
Full texts:20

http://www.mathnet.ru/eng/person123821
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1959
1. S. Bochner, K. Chandrasekharan, “On Riemannís functional equation”, Matematika, 3:2 (1959),  39–62  mathnet  mathscinet  zmath; Ann. Math., 63 (1956), 336–360
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019